MATHEMATICA BOHEMICA, Vol. 122, No. 3, pp. 301-315 (1997)

Closed convex $\ell$-subgroups and radical classes of convergence $\ell$-groups

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia

Abstract: In this paper we prove that the system of all closed convex $\ell$-subgroups of a convergence $\ell$-group is a Brouwer lattice and that a similar result is valid for radical classes of convergence $\ell$-groups.

Keywords: convergence $\ell$-group, closed convex $\ell$-subgroup, radical class of convergence $\ell$-groups

Classification (MSC2000): 06F20, 22C05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition